Hello so this is my first post and I am sooooo frustrated!!
Towards the end of January I had a mouth infection that at first we thought was oral thrush, but then discovered that it was
a staphylococcus aureus infection of some sort. The doctor gave me antibiotics and a topical cream, the cream cleared it up
so I was told to not use the antibiotics unless I needed to. So last week I had the same symptoms of burning and dryness all over the
outside and inside of my lips, I straight away took the antiboitics that the doctor gave me. It has now been two days since I have
finished the antibiotics and I still have the painful annoying burning around and in my lips. I have been using vasaline to stop the dryness of my lips as when I have the burning sensation (which is all the time) my lips get extremly dry and sticky.
I have researched burning mouth syndrome but I am 17 and I read that mainly people who are going through menopause get it? I don't know what to do to get rid of this feeling,
It literally feels like my lips are on fire constantly but especially at night.
I would be very grateful if anybody could give some advice, thanks!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?